Turn on thread page Beta
    • Thread Starter
    Offline

    2
    ReputationRep:
    i accidentally took 5 paracetamols what should i do? should i go to the hospital? how do i tell my parents then about the overdose...i m sure that they'll be furious at me?
    Offline

    10
    ReputationRep:
    5 paracetamol shouldn’t really affect you but if you are really worried or start to feel strange or dizzy in the slightest bit then you should go to hospital
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    9
    ReputationRep:
    (Original post by Jungle11)
    i accidentally took 5 paracetamols what should i do? should i go to the hospital?
    Yes!!

    https://www.nhs.uk/conditions/parace...of-paracetamol
    Offline

    10
    ReputationRep:
    All that they would do is give you a charcoal drink to soak up some of the paracetamol but if it had been more than half an hour since you have taken them then that wouldn’t be affective and there is nothing really that they could do. But 5 paracetamol should be fine it is really only about 8 or 9 where you should be going to hospital straight away
    Posted on the TSR App. Download from Apple or Google Play
    Offline

    10
    ReputationRep:
    If you are really worried then you should go, I am sure that they could do something about it but 5 paracetamol will not do you much damage you don’t need to worry
    Posted on the TSR App. Download from Apple or Google Play
    • TSR Support Team
    • Peer Support Volunteers
    Online

    20
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    (Original post by Jungle11)
    i accidentally took 5 paracetamols what should i do? should i go to the hospital? how do i tell my parents then about the overdose...i m sure that they'll be furious at me?
    Call your GP now and say what happened or head somewhere like A&E. Hopefully you'll be given the all clear cos it wasn't a huge amount, but taking too much of any medication or painkillers is something you should always get medical advice with, even if it's just a little too much of a basic thing and you call a pharmacy. Too much paracetamol can harm you very badly and very suddenly even if you feel totally fine after so do go make sure everything is alright.

    Oh and sorry if this is totally of base, but obviously this can be something that happens when people are struggling mentally or with nasty emotions. If that is the case for you then please get some support like counseling or a trip to your GP. There's no shame in getting help.
    Posted on the TSR App. Download from Apple or Google Play
    • TSR Support Team
    • Peer Support Volunteers
    Online

    20
    ReputationRep:
    TSR Support Team
    Peer Support Volunteers
    (Original post by Jungle11)
    i accidentally took 5 paracetamols what should i do? should i go to the hospital? how do i tell my parents then about the overdose...i m sure that they'll be furious at me?
    oh and as far as telling your parents goes, you don't have to of you don't want to but it could be a good idea. Often parents are more understanding than you'd think and even if they are a bit mad will often suck it up to make sure their kids are okay.
    Posted on the TSR App. Download from Apple or Google Play
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: February 24, 2018
Poll
How are you feeling in the run-up to Results Day 2018?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.